Pointwise Gradient Estimates of Glaeser's Type
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 2, pp. 211-224
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we are concerned with gradient estimates for viscosity solutions of fully nonlinear second order elliptic equations, generalizing to the nonlinear setting the results of Yanyan Li and Louis Nirenberg about the so-called Glaeser estimate and improving the qualitative results contained in one of our preceding papers.
@article{BUMI_2012_9_5_2_a1,
author = {Capuzzo Dolcetta, Italo and Vitolo, Antonio},
title = {Pointwise {Gradient} {Estimates} of {Glaeser's} {Type}},
journal = {Bollettino della Unione matematica italiana},
pages = {211--224},
year = {2012},
volume = {Ser. 9, 5},
number = {2},
zbl = {1260.35029},
mrnumber = {2977245},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a1/}
}
Capuzzo Dolcetta, Italo; Vitolo, Antonio. Pointwise Gradient Estimates of Glaeser's Type. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 2, pp. 211-224. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a1/